Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 326, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2016, 1:43 AM CDT for Archer County, Clay County, Wichita County, Texas; 4 counties in Oklahoma. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2016, 1:43 AM CDT (06:43 UTC)
- Expired
- May 23, 2016, 2:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 54 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 1:45 AM CDT | TSTM WND DMG | Grandfield, OK | NUMEROUS TREES DAMAGED. |
| May 23, 1:48 AM CDT | TSTM WND DMG | 2 Nne Cookietown, OK | A METAL GRAIN SILO WAS WRAPPED AROUND THE HIGHWAY DIVIDER CABLE AT MILE MARKER 16 ON I44. TIME ESTIMATED BASED ON RADAR. |
| May 23, 2:07 AM CDT | TSTM WND DMG | 5 Sse Walters, OK | NUMEROUS REPORTS OF TREE DAMAGE. SEVERAL POWER POLES DOWN. MINOR ROOF DAMAGE TO HOMES. SMALL STRUCTURES SUCH AS STORAGE SHEDS DAMAGED/DESTROYED. TIME ESTIMATED BASED ON RADAR. |
| May 23, 2:10 AM CDT | TSTM WND GST 100 | Temple, OK | RELAYED BY COUNTY DEPUTIES TO HAM RADIO NET CONTROL. |
| May 23, 2:13 AM CDT | TSTM WND GST 71 | 1 N Burkburnett, TX | LARGE TREE LIMBS DOWN GREATER THAN 2 INCHES IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 8:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
439
WUUS54 KOUN 230643
SVROUN
OKC033-067-137-141-TXC009-077-485-230730-
/O.NEW.KOUN.SV.W.0326.160523T0643Z-160523T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
143 AM CDT MON MAY 23 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
WICHITA COUNTY IN NORTHERN TEXAS...
NORTHERN CLAY COUNTY IN NORTHERN TEXAS...
NORTHERN ARCHER COUNTY IN NORTHERN TEXAS...
* UNTIL 230 AM CDT
* AT 142 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF COOKIETOWN TO NEAR BURKBURNETT TO
5 MILES NORTHEAST OF LAKE DIVERSION...MOVING EAST AT 45 MPH. THE
MOST DANGEROUS PART OF THE STORM WAS NEAR RANDLETT.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...WALTERS...WAURIKA...IOWA PARK...ELECTRA...
HOLLIDAY...COMANCHE...GRANDFIELD...TEMPLE...PETROLIA...BYERS...DEAN...
RANDLETT...JOLLY...DEVOL...HASTINGS...ADDINGTON...SUGDEN AND KAMAY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3382 9895 3402 9895 3416 9871 3441 9866
3434 9774 3391 9809 3368 9845
TIME...MOT...LOC 0642Z 283DEG 40KT 3435 9846 3411 9854 3388 9891
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
MAHALE1 follow-up statement
001
WWUS54 KOUN 230716
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
216 AM CDT MON MAY 23 2016
OKC141-230725-
/O.CAN.KOUN.SV.W.0326.000000T0000Z-160523T0730Z/
TILLMAN OK-
216 AM CDT MON MAY 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TILLMAN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3390 9879 3401 9880 3410 9849 3439 9840
3434 9774 3391 9809 3369 9843
TIME...MOT...LOC 0715Z 282DEG 40KT 3433 9803 3403 9813 3385 9854
$$
OKC033-067-137-TXC009-077-485-230730-
/O.CON.KOUN.SV.W.0326.000000T0000Z-160523T0730Z/
COTTON OK-JEFFERSON OK-STEPHENS OK-WICHITA TX-CLAY TX-ARCHER TX-
216 AM CDT MON MAY 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHEASTERN COTTON...NORTHWESTERN JEFFERSON...SOUTHWESTERN
STEPHENS...SOUTHEASTERN WICHITA...NORTHERN CLAY AND NORTHEASTERN
ARCHER COUNTIES...
AT 215 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF WAURIKA LAKE TO 4 MILES
SOUTHEAST OF BYERS TO NEAR WICHITA FALLS...MOVING EAST AT 45 MPH.
THE MOST DANGEROUS PORTION OF THE STORMS ARE NORTH OF THE RED
RIVER...ESPECIALLY NEAR WAURIKA AND ADDINGTON.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...90 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES
WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT
EXTENSIVE TREE DAMAGE AND POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...WALTERS...WAURIKA...IOWA PARK...COMANCHE...
TEMPLE...PETROLIA...BYERS...DEAN...RANDLETT...JOLLY...HASTINGS...ADDINGTON...
SUGDEN...CORUM...WAURIKA LAKE...SHEPPARD AFB...NORTHERN LAKE ARROWHEAD
AND LAKESIDE CITY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 12 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3390 9879 3401 9880 3410 9849 3439 9840
3434 9774 3391 9809 3369 9843
TIME...MOT...LOC 0715Z 282DEG 40KT 3433 9803 3403 9813 3385 9854
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...90MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:35 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 23, 12:35 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1235 AM CDT MON MAY 23 2016
.DISCUSSION...
23/06Z TAF discussion follows.
&&
.AVIATION...
VFR/MVFR conditions will prevail most of forecast period with ifr
conditions possible in and near stronger storms over southwest
Oklahoma and KSPS. Shield of rain with embedded strong-severe
storms expected to pick up pace and move east of terminals toward
and after 10Z. Strong wind gusts will be possible well away from
any storms due to larger scale pressure perturbations. MVFR still
expected to dominate forecast after rain moves out with some VFR
possible after 18Z tomorrow. Low confidence on storm timing
tomorrow so prob30 was included all sites late afternoon through
evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 66 82 68 87 / 30 20 50 20
Hobart OK 67 88 68 91 / 40 40 30 20
Wichita Falls TX 67 87 70 90 / 40 20 20 10
Gage OK 65 91 63 93 / 30 20 20 10
Ponca City OK 67 83 68 88 / 30 30 50 20
Durant OK 68 83 70 84 / 30 30 40 20
&&
.OUN Watches/Warnings/Advisories...
OK...Wind Advisory until 3 AM CDT early this morning for OKZ014-016-
021-022.
TX...None.
&&
06/11Hazardous weather outlook, May 22, 10:00 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1000 PM CDT SUN MAY 22 2016 OKZ004>048-050>052-TXZ083>090-231000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1000 PM CDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK EXTENDS SOUTH AND WEST OF A LINE FROM ERICK AND ELK CITY... TO NEAR HOBART AND LAWTON OKLAHOMA... TO HENRIETTA TEXAS. A MARGINAL RISK EXTENDS TO THE EAST OF THE SLIGHT RISK AND SOUTHWEST OF A LINE FROM WOODWARD AND WEATHERFORD... TO DUNCAN OKLAHOMA. TIMING... SEVERE STORMS WILL BE POSSIBLE THROUGH 2 AM. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 75 MPH... FREQUENT INTENSE LIGHTNING... AND HEAVY RAIN WILL BE THE MAIN CONCERNS. A BRIEF TORNADO OR TWO MAY ALSO BE POSSIBLE IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. DISCUSSION... THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE AREA THROUGH MONDAY MORNING. SOME OF THE STORMS WILL BE STRONG TO SEVERE OVERNIGHT... ESPECIALLY IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS BUT AS THE NIGHT PROGRESSES STRONG WINDS COULD BECOME A BIGGER CONCERN. A FEW BRIEF TORNADOES MAY ALSO DEVELOP IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER 2 AM MONDAY BUT A FEW STORMS COULD STILL PRODUCE SMALL HAIL AND GUSTY WINDS. HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING AND FREQUENT INTENSE LIGHTNING WILL REMAIN A CONCERN THROUGH THE NIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL LOCATED WITHIN THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY OF THE UPCOMING WORK WEEK. THE RISK AREAS COVER MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. THUNDERSTORMS WILL LIKELY FORM DURING THE AFTERNOON HOURS AND IMPACT WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...BEFORE MOVING EAST DURING THE LATE AFTERNOON AND NIGHT. THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY THROUGH SATURDAY. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THURSDAY AND FRIDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/EM
In the hours before
Local storm report, May 22, 11:55 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
MDAYLocal storm report, May 22, 11:56 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM NON-TSTM WND GST 5 WSW ELK CITY 35.39N 99.50W
05/22/2016 E60.00 MPH BECKHAM OK TRAINED SPOTTER
SEMI BLOWN OVER ON I-40 OVERPASS.
&&
MDAYLocal storm report, May 23, 12:22 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM HAIL QUANAH 34.30N 99.74W
05/23/2016 E1.00 INCH HARDEMAN TX TRAINED SPOTTER
&&
RBARNESLocal storm report, May 23, 12:23 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND GST ELMER 34.48N 99.35W
05/23/2016 M60 MPH JACKSON OK TRAINED SPOTTER
&&
RBARNESLocal storm report, May 23, 1:04 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
104 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 AM TSTM WND GST SW MANITOU 34.51N 98.98W
05/23/2016 M83 MPH TILLMAN OK BROADCAST MEDIA
&&
RBARNESLocal storm report, May 23, 1:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND GST 6 S FREDERICK 34.30N 99.01W
05/23/2016 M59 MPH TILLMAN OK TRAINED SPOTTER
&&
RBARNESThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:12 PM CDT | Special Weather Statement | OUN | Foard | 33 min |
| May 22, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 38 min |
| May 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 27 min |
| May 22, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 51 min |
| May 22, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 51 min |
| May 23, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 49 min |
| May 23, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 43 min |
| May 23, 12:37 AM CDT | Flash Flood Warning | OUN | Wilbarger | 6 hr |
| May 23, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wichita, Wilbarger | 51 min |
| May 23, 1:10 AM CDT | Areal Flood Advisory | OUN | Hardeman, Wilbarger | 3 hr |
| May 23, 1:41 AM CDT | Areal Flood Advisory | OUN | Clay, Wichita, Wilbarger | 3 hr |
| May 23, 2:28 AM CDT | Areal Flood Advisory | OUN | Clay | 3 hr |
| May 23, 2:29 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 46 min |
| May 23, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 48 min |
| May 23, 3:06 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 3 hr |
| May 23, 4:22 AM CDT | Flood Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 40 hr |
| May 23, 4:53 AM CDT | Special Weather Statement | OUN | Clay | 52 min |
| May 23, 5:11 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Wichita | 49 min |
| May 23, 6:03 AM CDT | Special Weather Statement | OUN | Wichita | 27 min |
| May 23, 6:04 AM CDT | Special Weather Statement | OUN | Clay | 26 min |
| May 23, 6:25 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 110 min |
| May 23, 6:30 AM CDT | Special Weather Statement | OUN | Wichita | 30 min |
| May 23, 7:02 AM CDT | Special Weather Statement | OUN | Clay | 28 min |
| May 23, 7:12 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 33 min |
| May 23, 7:42 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 18 min |
| May 23, 7:53 AM CDT | Areal Flood Advisory | OUN | Clay | 112 min |
| May 23, 8:18 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 4 hr |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Clay, Wichita | 3 days |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Cooke | 5 days |
| May 22, 8:32 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Harmon, Harper, Roger Mills | 58 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 48 min |
| May 22, 10:09 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon | 4 hr |
| May 22, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 18 min |
| May 22, 10:20 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 40 min |
| May 22, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 48 min |
| May 22, 10:55 PM CDT | Flash Flood Warning | OUN | Harmon | 5 hr |
| May 22, 11:03 PM CDT | Tornado Warning | OUN | Greer, Jackson | 27 min |
| May 22, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 38 min |
| May 22, 11:10 PM CDT | Special Weather Statement | OUN | Roger Mills | 50 min |
| May 22, 11:13 PM CDT | Special Weather Statement | OUN | Alfalfa | 62 min |
| May 22, 11:17 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 35 min |
| May 22, 11:50 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 7 more | 3 hr |
| May 23, 12:05 AM CDT | Flash Flood Warning | OUN | Harmon, Jackson | 3 hr |
| May 23, 12:39 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| May 23, 1:51 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 24 min |
| May 23, 1:58 AM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 32 min |
| May 23, 2:01 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 44 min |
| May 23, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 49 min |
| May 23, 3:14 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more | 46 min |
| May 23, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 25 min |
| May 23, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 2 more | 47 min |
| May 23, 7:44 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 46 min |
| May 23, 8:01 AM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| May 23, 9:48 AM CDT | River Flood Warning | OUN | Cotton | 4 days |
| May 23, 11:08 AM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| May 23, 11:10 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 31 min |
| May 23, 12:32 PM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| May 23, 1:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 23, 1:47 PM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| May 23, 2:40 PM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 23, 4:48 PM CDT | Special Weather Statement | OUN | Payne | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.